# SDR UIEA2019100405641

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,789 hours, 19,573 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER OPENING MAIN CARGO DOOR, MAIN CARGO FIRE ILLUMINATED WITH MAIN CARGO FIRE EICAS MESSAGE. THE MESSAGE WENT OUT, THAN RE-ILLUMINATED, NO SMOKE OR FIRE DETECTED.   ( T/S PER FIM 26-14 FT 809 AND 803, NO FURTHER FAULTS NOTED AT THIS TIME.  )
